# SDR JR2R20218272140

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: General aviation
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 13,314 hours, 7,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Part time: 13,314 hours, 7,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SERVICE DOOR CORRODED
